MAUDE Adverse Event Report: EPIX THERAPEUTICS DIAMONDTEMP¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

EPIX THERAPEUTICS DIAMONDTEMP¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number CEDTB300S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Headache (1880)
Date of Event 07/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that following a radiofrequency (rf) ablation procedure, the patient had episodes of paroxysmal atrial fibrillation (af).The patient went to the emergency room due to the symptoms.An electrocardiogram (ecg) was performed and showed atrial fibrillation (af).A non-cardioselective beta-blocker was started.The outcome of this case is unknown.The patient is a participant in a clinical study.No further patient complications have been reported as a result of this event.
 
Event or Problem Description
It was later reported that the case was completed with radiofrequency (rf).
 
Additional Manufacturer Narrative
 
Event or Problem Description
After the case it was reported that the patient developed a headache.A pain reliever was administered.
 
Additional Manufacturer Narrative

Brand Name
DIAMONDTEMP¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
EPIX THERAPEUTICS
945 stewart drive
suite 100
sunnyvale CA 94085
Manufacturer (Section G)
EPIX THERAPEUTICS
945 stewart drive
suite 100
sunnyvale CA 94085
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18171306
Report Number3015180993-2023-00025
Device Sequence Number7687062
Product Code OAE
UDI-Device Identifier00763000747114
UDI-Public00763000747114
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P200028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Model NumberCEDTB300S
Device Catalogue NumberCEDTB300S
Device Lot Number0000222993
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer11/21/2023
11/28/2023
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date11/27/2023
11/30/2023
Date Device Manufactured09/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight84 KG